IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Mobile Multimedia Communications (MoMuC)
Chair Tomoyuki Ooya (NTT DoCoMo)
Vice Chair Eiji Kamioka (Shibaura Inst. of Tech.)
Secretary Shigeaki Tagashira (Kyushu Univ.), Masakatsu Ogawa (NTT)
Assistant Hiroaki Morino (Shibaura Inst. of Tech.), Kei Kikuiri (NTT DoCoMo)

Conference Date Thu, May 7, 2009 08:30 - 17:20
Fri, May 8, 2009 08:30 - 16:00
Topics Mobile computing, Mobile application, Ubiquitous communication, Mobile multimedia communication 
Conference Place Miyakojima Marine Terminal 
Contact
Person
Masakatsu Ogawa, NTT
Sponsors This conference is co-sponsored by the IPSJ MBL
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, May 7 AM  MoMuC-1
08:30 - 09:20
(1)
MoNA
08:30-08:55 Constructing Wireless Sensor Networks for Aggregating Vital Signs in Emergency Situation MoMuC2009-1 Junko Kusuda, Noboru Kiyama (Osaka Univ.), Hirozumi Yamaguchi, Teruo Higashino (Osaka Univ./JST)
(2)
MoNA
08:55-09:20 Joint decoding scheme using bit-level correlation of experimentally observed data MoMuC2009-2 Kentaro Kobayashi, Takaya Yamazato, Masaaki Katayama (Nagoya Univ.)
  09:20-09:55 Break ( 35 min. )
Thu, May 7 AM  MBL-1
09:55 - 12:00
(3) 09:55-10:20  
(4) 10:20-10:45  
(5) 10:45-11:10  
(6) 11:10-11:35  
(7) 11:35-12:00  
  12:00-13:10 Break ( 70 min. )
Thu, May 7 PM  MoMuC-2
13:10 - 14:25
(8)
MoNA
13:10-13:35 Sensor-Terminal-Network Cooperative Architecture for Context-Aware Services MoMuC2009-3 Masugi Inoue, Masaaki Ohnishi (NICT), Hiroaki Morino (SIT/NICT), Tohru Sanefuji (Nassua Solutions)
(9)
MoNA
13:35-14:00 Mobility Management in ID/Locator Split Architecture MoMuC2009-4 Ved P. Kafle, Masugi Inoue (NICT)
(10)
MoNA
14:00-14:25 MAC Level Priority Control in Wireless Sensor Networks Exploiting Upper layer Information MoMuC2009-5 Takashi Ogawa, Hiroaki Morino (Shibaura Inst. of Tech.)
  14:25-14:35 Break ( 10 min. )
Thu, May 7 PM 
14:35 - 15:20
(11) 14:35-15:20  
  15:20-15:30 Break ( 10 min. )
Thu, May 7 PM  MoMuC-3
15:30 - 17:20
  15:30-15:40 Awarding Ceremony ( 10 min. )
(12)
MoNA
15:40-16:05 [Encouragement Talk]
Ameliorationg Effect of Transmission Characteristics Using Optimal Beam Selection of Multi-Beam for Roadside Antennas MoMuC2009-6
Kota Mase, Junji Inoue (Toyota InfoTechnology Center Co.,LTD.)
(13)
MoNA
16:05-16:30 [Encouragement Talk]
Enhancement of access control system using orderly ticket issuing function MoMuC2009-7
Satoshi Uemura, Yasuhiko Hiehata, Hideyuki Koto, Hajime Nakamura (KDDI R&D Labs Inc.)
(14)
MoNA
16:30-16:55 [Encouragement Talk]
Evaluation of Load-balancing Technique for Name Resolution Middleware Using Relative Location Information MoMuC2009-8
Atsushi Noda, Shouhei Fujikawa, Shigeaki Tagashira (Kyushu Univ.), Teruaki Kitasuka (Kumamoto Univ.), Tsuneo Nakanishi, Akira Fukuda (Kyushu Univ.)
(15)
MoNA
16:55-17:20 Looking back on the activity of MoMuC committee
-- Beyond 10 years from MoMuC foundation --
MoMuC2009-9
Tomoyuki Ohya (NTT DOCOMO), Masakatsu Ogawa (NTT East Corp.), Shigeaki Tagashira (Kyushu Univ.)
Fri, May 8 AM 
08:30 - 09:15
(16) 08:30-09:15  
  09:15-09:25 Break ( 10 min. )
Fri, May 8 AM  MBL-2
09:25 - 11:05
(17) 09:25-09:50  
(18) 09:50-10:15  
(19) 10:15-10:40  
(20) 10:40-11:05  
  11:05-11:15 Break ( 10 min. )
Fri, May 8 AM 
11:15 - 12:00
(21)
MoNA
11:15-12:00 [Tutorial Lecture]
RCS
-- Rich Communication Suite --
MoMuC2009-10
Masami Yabusaki, Motoshi Tamura (NTT DoCoMo)
  12:00-13:20 Break ( 80 min. )
Fri, May 8 PM  MBL-3
13:20 - 14:35
(22) 13:20-13:45  
(23) 13:45-14:10  
(24) 14:10-14:35  
  14:35-14:45 Break ( 10 min. )
Fri, May 8 PM  MoMuC-4
14:45 - 16:00
(25)
MoNA
14:45-15:10 Prediction of WLAN Bandwidth Utilization Based on Packet Loss Measurement MoMuC2009-11 Shigeki Nakamura (Shibaura Inst. of Tech.), Eiji Kamioka (Shibaura Inst. of Tech/National Inst. of Info.)
(26)
MoNA
15:10-15:35 A Scheduling Method for Avoiding Interference between Wireless LAN and WiMAX MoMuC2009-12 Akira Kishida, Takefumi Hiraguri (NTT), Masakatsu Ogawa (NTT East Corp.), Kengo Nagata, Makoto Umeuchi (NTT)
(27)
MoNA
15:35-16:00 Performance Evaluation for Power Saving Mode in Wireless LAN Access Points MoMuC2009-13 Masakatsu Ogawa (NTT East Corp.), Takefumi Hiraguri, Kengo Nagata, Akira Kishida, Makoto Umeuchi (NTT)

Announcement for Speakers
General Talk (25)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited Talk (45)Each speech will have 40 minutes for presentation and 5 minutes for discussion.
Tutorial Lecture (45)Each speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MoMuC Technical Committee on Mobile Multimedia Communications (MoMuC)   
Contact Address Shigeaki Tagashira (Kyushu Univ.)
E-:nik-u
Masakatsu Ogawa (NTT)
E-:m-oansl 


Last modified: 2009-04-10 23:20:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 


 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan